M is for Mighty

What are those letters M. S. about?

Seeing Spots!?!?

on June 16, 2013

Seriously!?!? We stopped Avonex, took nothing for a week, started Tecfidera and BAM! 20+ new spots!  Where are they coming from?

We decided to continue with Tecfidera since they have been around longer than it has and they don’t seem to be getting worse.  (We are still only 3 days in though). We have stopped all supplements, but that hasn’t seemed to help either. Puzzling!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: